# SDR DALA2024083008591

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 119,925 hours, 17,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 ROW 46 LEFT & ROW 53 LEFT EMERGENCY PATH LIGHTS INOP. CORRECTIVE ACTION: FWD TO MEL 33-51-03A, PLACARD INSTALLED. (6174801)
